MAUDE Adverse Event Report: STRYKER GMBH 4.5MM PERIPHERAL SCREW - 28MM; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH 4.5MM PERIPHERAL SCREW - 28MM; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5572-4528
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that patient's right shoulder was revised after patient suffered several falls and complained of pain.The glenoid baseplate was found to have loosened.Surgeon decided to use bone allograft in the glenoid and a humeral head on the existing stem.
 
Additional Manufacturer Narrative
Investigation revealed the subject product to be a concomitant item.The device did not contribute to the reported event.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
 
Event or Problem Description

Brand Name
4.5MM PERIPHERAL SCREW - 28MM
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7848591
Report Number0008031020-2018-00584
Device Sequence Number1678624
Product Code KWS
UDI-Device Identifier07613327098747
UDI-Public07613327098747
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5572-4528
Device Lot Number4J1788
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight118